Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 18, NWS Miami, FL

October 15, 2011

NWS Miami, FL issued this small craft advisory at Oct 15, 2011, 10:49 AM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Oct 15, 2011, 10:49 AM EDT (14:49 UTC)
Expired
Oct 18, 2011, 3:40 PM EDT
In force
3 days
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WHUS72 KMFL 151449
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1049 AM EDT SAT OCT 15 2011


AMZ630-651-671-GMZ656-657-676-152300-
/O.NEW.KMFL.SC.Y.0018.111015T1449Z-111017T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1049 AM EDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. 


* WINDS AND WAVES: WINDS WILL STEADILY INCREASE TO AROUND 20 KNOTS
  FROM SOUTH TO NORTH AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE
  AREA. SEAS WILL QUICKLY RESPOND AND REACH THE 4 TO 6 FOOT RANGE
  WITH OCCASIONALLY HIGHER SEAS UP TO 6 TO 8 FEET POSSIBLE ACROSS
  THE WATERS EAST OF DADE COUNTY OVER THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
10 follow-up statements
294 
WHUS72 KMFL 160306
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1106 PM EDT SAT OCT 15 2011

AMZ630-651-671-GMZ656-657-676-161115-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-111017T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1106 PM EDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL CONTINUE AS A
  FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. SEAS OF 3 TO 5 FEET
  ARE EXPECTED TO BUILD TO 4 TO 6 FEET AND OCCASIONALLY HIGHER
  SEAS UP TO 6 TO 8 FEET ARE POSSIBLE ACROSS THE WATERS EAST OF
  DADE COUNTY OVER THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
542 
WHUS72 KMFL 160746
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
346 AM EDT SUN OCT 16 2011

AMZ650-670-162100-
/O.EXA.KMFL.SC.Y.0018.000000T0000Z-111017T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
346 AM EDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL CONTINUE THROUGH
  LATE TONIGHT AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA.
  SEAS OF 3 TO 4 FEET ARE EXPECTED TO BUILD TO 4 TO 5 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-651-671-GMZ656-657-676-162100-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-111017T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
346 AM EDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL INCREASE TO 20 TO 30
  KNOTS AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. A FEW
  GUSTS TO GALE FORCE ARE POSSIBLE OVER THE OFFSHORE GULF AND
  ATLANTIC WATERS THIS AFTERNOON AND EVENING. SEAS OF 3 TO 5 FEET
  ARE EXPECTED TO BUILD TO 4 TO 7 FEET AND OCCASIONALLY HIGHER
  SEAS UP TO 7 TO 9 FEET ARE POSSIBLE ACROSS THE WATERS EAST OF
  MIAMI DADE COUNTY OVER THE GULF STREAM AND ACROSS THE OFFSHORE
  GULF WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
014 
WHUS72 KMFL 161439
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1039 AM EDT SUN OCT 16 2011

AMZ630-650-651-670-671-GMZ656-657-676-162245-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-111017T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1039 AM EDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* WINDS AND WAVES: EAST WINDS 20 TO 30 KNOTS WILL CONTINUE AS A
  FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. A FEW GUSTS TO GALE
  FORCE ARE POSSIBLE OVER THE OFFSHORE GULF AND ATLANTIC WATERS
  THIS AFTERNOON AND EVENING. SEAS OF OF 4 TO 7 FEET WITH
  OCCASIONALLY HIGHER SEAS UP TO 7 TO 9 FEET ARE POSSIBLE ACROSS
  THE WATERS EAST OF MIAMI DADE COUNTY OVER THE GULF STREAM AND
  ACROSS THE OFFSHORE GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
678 
WHUS72 KMFL 162238
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
638 PM EDT SUN OCT 16 2011

AMZ630-650-651-670-671-GMZ656-657-676-170800-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-111017T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
638 PM EDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* WINDS AND WAVES: EAST WINDS 20 TO 30 KNOTS WILL CONTINUE AS A
  FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. A FEW GUSTS TO GALE
  FORCE ARE POSSIBLE OVER THE OFFSHORE GULF AND ATLANTIC WATERS
  THIS EVENING. SEAS OF OF 4 TO 7 FEET WITH OCCASIONALLY HIGHER
  SEAS UP TO 7 TO 9 FEET ARE POSSIBLE ACROSS THE WATERS EAST OF
  MIAMI DADE COUNTY OVER THE GULF STREAM AND ACROSS THE OFFSHORE
  GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
747 
WHUS72 KMFL 170801
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
401 AM EDT MON OCT 17 2011

AMZ630-650-651-670-671-GMZ656-657-171615-
/O.EXT.KMFL.SC.Y.0018.000000T0000Z-111018T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
401 AM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: EAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH
  THE MORNING. THOUGH SOME WIND DECREASE WILL OCCUR LATER TODAY
  ...GUSTS TO OVER 25 KNOTS WILL OCCUR THIS AFTERNOON AND INTO
  EARLY THIS EVENING. SEAS OF OF 4 TO 6 FEET WITH ALSO BE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-171615-
/O.EXT.KMFL.SC.Y.0018.000000T0000Z-111018T1800Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
401 AM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT TUESDAY.

* WINDS AND WAVES: EAST WINDS 20 TO 30 KNOTS WILL CONTINUE AS A 
  FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. A FEW GUSTS TO 
  GALE FORCE ARE POSSIBLE OVER THE OFFSHORE GULF AND ATLANTIC 
  WATERS THIS EVENING. SEAS OF OF 4 TO 7 FEET WITH OCCASIONALLY 
  HIGHER SEAS UP TO 7 TO 9 FEET ARE POSSIBLE ACROSS THE WATERS 
  EAST OF MIAMI DADE COUNTY OVER THE GULF STREAM AND ACROSS THE 
  OFFSHORE GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
473 
WHUS72 KMFL 172017
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT MON OCT 17 2011

AMZ630-650-651-670-671-172130-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-111018T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
417 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

LATEST OBSERVATIONS INDICATED THAT WINDS HAVE DIMINISHED BELOW
ADVISORY CRITERIA. HOWEVER, MARINERS ARE STILL URGED EXERCISE
CAUTION AS ANY SHOWER OR STORM AFFECTING BISCAYNE BAY AND THE
ATLANTIC WATERS WILL LIKELY RESULT IN BRIEF BUT ROUGH MARINE
CONDITIONS THROUGH TONIGHT.

$$

GMZ656-657-180000-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-111018T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
417 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: EAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH
  THIS AFTERNOON AND EARLY THIS EVENING. GUSTS TO OVER 25 KNOTS
  ARE EXPECTED TO OCCUR. SEAS OF 4 TO 6 FEET WITH ALSO BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-180430-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-111018T1800Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
417 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. 

* WINDS AND WAVES: EAST WINDS 20 TO 30 KNOTS WILL CONTINUE AS A 
  FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. A FEW GUSTS TO 
  GALE FORCE ARE POSSIBLE OVER THE OFFSHORE GULF AND ATLANTIC 
  WATERS THIS EVENING. SEAS OF OF 4 TO 7 FEET WITH OCCASIONALLY 
  HIGHER SEAS UP TO 7 TO 9 FEET ARE POSSIBLE ACROSS THE WATERS 
  EAST OF MIAMI DADE COUNTY OVER THE GULF STREAM AND ACROSS THE 
  OFFSHORE GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
365 
WHUS72 KMFL 172317
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
717 PM EDT MON OCT 17 2011

GMZ656-657-676-180930-
/O.EXT.KMFL.SC.Y.0018.000000T0000Z-111018T2000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
717 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT TUESDAY.

* WINDS AND WAVES: EAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH
  THIS EVENING AND OVERNIGHT. GUSTS TO OVER 25 KNOTS ARE EXPECTED
  TO OCCUR. SEAS OF 4 TO 6 FEET COULD ALSO BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
559 
WHUS72 KMFL 180844
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
444 AM EDT TUE OCT 18 2011

AMZ650-670-181645-
/O.EXB.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/
/O.NEW.KMFL.GL.A.0002.111019T1200Z-111019T2000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
444 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM
EDT WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH
IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL
  CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 35
  KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

AMZ610-630-651-671-181645-
/O.EXB.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
444 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM
EDT WEDNESDAY. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL
  CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 25
  KNOTS ARE EXPECTED TO OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-181645-
/O.EXT.KMFL.SC.Y.0018.000000T0000Z-111019T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
444 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL
  CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 30
  KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE
  EXPECTED IN THE OUTER GULF WATERS OFF OF THE SOUTHWEST FLORIDA
  COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
045 
WHUS72 KMFL 181442
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1042 AM EDT TUE OCT 18 2011

AMZ650-670-182245-
/O.CON.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/
/O.CON.KMFL.GL.A.0002.111019T1200Z-111019T2000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
1042 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 8 AM EDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 8 AM EDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS OR EVEN
  HIGHER ARE EXPECTED TO DEVELOP THIS EVENING INTO OVERNIGHT. GUSTS
  TO OVER 35 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET
  COULD ALSO BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ656-657-676-182245-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-111019T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1042 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL 
  CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 30 
  KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE 
  EXPECTED IN THE OUTER GULF WATERS OFF OF THE SOUTHWEST FLORIDA 
  COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-651-671-182245-
/O.CON.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1042 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 8 AM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 8 AM EDT WEDNESDAY. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL 
  CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 25 
  KNOTS ARE EXPECTED TO OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
120 
WHUS72 KMFL 181940
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT TUE OCT 18 2011

GMZ656-657-676-182045-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-111019T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
340 PM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY IN EFFECT...

$$

AMZ610-630-182045-
/O.CAN.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
340 PM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY IS IN EFFECT...


$$

AMZ650-670-190345-
/O.UPG.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/
/O.NEW.KMFL.GL.W.0002.111018T1940Z-111019T1900Z/
/O.UPG.KMFL.GL.A.0002.111019T1200Z-111019T2000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
340 PM EDT TUE OCT 18 2011

...GALE WARNING IN EFFECT UNTIL 3 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 3 PM EDT WEDNESDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN
EFFECT. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS OR EVEN
  HIGHER ARE EXPECTED TO DEVELOP THIS EVENING INTO OVERNIGHT.
  FREQUENT GUSTS OVER 35 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7
  TO 9 FEET COULD ALSO BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ651-671-190345-
/O.UPG.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/
/O.NEW.KMFL.GL.W.0002.111018T1940Z-111019T1900Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
340 PM EDT TUE OCT 18 2011

...GALE WARNING IN EFFECT UNTIL 3 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 3 PM EDT WEDNESDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL
  CONTINUE THROUGH THIS EVENING AND OVERNIGHT. FREQUENT GUSTS OVER
  35 KNOTS ARE EXPECTED TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 7:30 AM EDT, 3 hours 19 minutes earlier.

Area forecast discussion, Oct 15, 7:30 AM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
730 AM EDT SAT OCT 15 2011

.AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. A
FRONTAL BOUNDARY WILL REMAIN STALLED ACROSS THE REGION TODAY WITH A
GRADUAL INCREASE IN MOISTURE, ESPECIALLY OVER SOUTHERN SECTIONS.
VCSH IS WARRANTED FOR KMIA, KTMB, AND KOPF AFTER 14Z WITH BRIEF MVFR
CONDITIONS POSSIBLE IN AND NEAR ANY SHRA. WINDS WILL REMAIN
EAST NORTHEAST WITH SOME GUSTS AROUND 20 KNOTS POSSIBLE, ESPECIALLY FROM
16Z-23Z. MB/AT

&&

.PREV DISCUSSION... /ISSUED /

AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. A
FRONTAL BOUNDARY WILL REMAIN STALLED ACROSS THE REGION TODAY WITH A
GRADUAL INCREASE IN MOISTURE, ESPECIALLY OVER SOUTHERN SECTIONS.
VCSH IS WARRANTED FOR KMIA, KTMB, AND KOPF AFTER 14Z WITH BRIEF MVFR
CONDITIONS POSSIBLE IN AND NEAR ANY SHRA. WINDS WILL REMAIN
EAST NORTHEAST WITH SOME GUSTS AROUND 20 KNOTS POSSIBLE, ESPECIALLY FROM
16Z-23Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  83  75  84  74 / -  10 20 30
FORT LAUDERDALE  85  79  84  77 / 20 30 50 50
MIAMI            84  78  84  77 / 30 30 50 50
NAPLES           86  74  86  74 / 10 10 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...85/AG
AVIATION/RADAR...04/AT
Hazardous weather outlook, Oct 15, 4:42 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
442 AM EDT SAT OCT 15 2011

FLZ063-066>075-168-172>174-160930-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
442 AM EDT SAT OCT 15 2011

...MODERATE RISK OF RIP CURRENTS ATLANTIC COAST BEACHES...
...INCREASINGLY UNSETTLED WEATHER SUNDAY THROUGH AT LEAST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: EAST NORTHEAST WINDS SUSTAINED AT 15 TO 20 MPH WILL
RESULT IN A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF MIAMI
DADE, BROWARD, AND PALM BEACH COUNTIES THROUGH TONIGHT.

THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE OVER MAINLY
SOUTHERN PORTIONS OF SOUTH FLORIDA THROUGH TONIGHT, AND ACROSS
THE LOCAL GULF AND ATLANTIC WATERS. THE PRIMARY HAZARDS FROM ANY
THUNDERSTORMS WILL BE OCCASIONAL LIGHTNING STRIKES, GUSTY WINDS,
AND BRIEF HEAVY RAINFALL.

FLOODING: LOCALLY HEAVY RAIN SHOWERS AND THUNDERSTORMS MAY RESULT
IN MINOR URBAN AND STREET FLOODING, MAINLY OVER THE FAR SOUTHERN
PORTION OF THE AREA, INCLUDING SOUTHERN MIAMI DADE COUNTY.

WIND: WINDS ACROSS THE LOCAL ATLANTIC AND GULF WATERS WILL INCREASE
TODAY INTO TONIGHT. A SMALL CRAFT ADVISORY MAY BE WARRANTED AS
EARLY AS THIS EVENING FOR PORTIONS OF THE LOCAL WATERS AS SUSTAINED
WIND SPEEDS INCREASE TO AROUND 20 KNOTS WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS MARINE CONDITIONS ARE LIKELY SUNDAY THROUGH AT LEAST
EARLY TUESDAY AS WINDS AND SEAS REMAIN ELEVATED. THE RISK FOR
DANGEROUSLY STRONG RIP CURRENTS WILL BECOME HIGH ACROSS THE EAST
COAST BEACHES.

IN ADDITION, AS LOW PRESSURE ORGANIZES IN THE WESTERN CARIBBEAN,
DEEP TROPICAL MOISTURE WILL BE TRANSPORTED INTO THE REGION.
PERIODS OF HEAVY RAINFALL ARE POSSIBLE ACROSS PORTIONS OF THE AREA
SUNDAY THROUGH EARLY WEDNESDAY, INCREASING THE POTENTIAL FOR
FLOODING. SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE OCCASIONAL
LIGHTNING STRIKES AND GUSTY WINDS.

CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS OVER THE NEXT
FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT,
ALTHOUGH INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING
OR STRONG THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.